I have always tapered down when coming off of zoloft, however in the past I have gone right into a new one from a new one with no days between... my pharmacist said it really isnt advisable to do so, but that it would not in most cases have a life threatening outcome other than the body being confused and changing from one to the other, it all depends really on the individual... speak with your pharmacist about this and see what he/she says and the best advice that they have... you should be o.k. going right into the new one... blaze22
Hey benjahman j,
Yes, I recommend you wean off the Zoloft while starting the Pristiq. You should be able to ward off any withdrawls that way. Your doctor needs to be the one to tell you the schedule though, as he/she knows what dosage you are on of the Zoloft and for how long you have been on it.
I wish you the best of luck. I have been on Pristiq now for a couple months with good results. It made me nauseated and had a headache at first, but that has subsided now.
Keep us posted of your progress,
I really encourage you to work with your physician if you want to change medications. Everyone's chemistry is different so you are setting yourself up for possible serious side effects if you choose to do this own your own. Some people have done this and had terrible results. Do you want to take this chance? Please see your physician about this. Sweetie Pie
I think that it may depend on the person, dosage, and the case. I personally went directly from Celexa to Pristiq without any taper and had no problems at all. I would just trust your doctor, and follow the instructions given. Who knows, maybe there's something different about Celexa vs. Zoloft that I'm not aware of. Ultimately your doctor will know best. Good luck to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2010 • 3 answers
Posted 17 Sep 2010 • 1 answer
I've just started on 50mg pristiq after being on100mg Zoloft. I've had pain in my chest and stomach?
Posted 5 Aug 2011 • 2 answers
My doctor is slowly trying to wean me off of Pristiq. I have been on it for about a year along with?
Posted 13 Aug 2013 • 1 answer
Posted 18 May 2017 • 2 answers